# SDR SWAA2022111161909

- Difficulty date: October 19, 2022
- Submitted: November 11, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 45,663 hours, 30,470 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Condition: Cracked
- Location: Fwd Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY AFT SCUFF PLATE IS CRACKED.   WELDED CRACK ON FWD CARGO DOOR AFT CORNER SCUFF PLATE USING ER4043 FILLER ROD LOT # 1131216 PER SRM 53-30-15-2R-1 PARA 4.B. 2 AND 4.   VERIFIED CORRECTIVE ACTION 1.   PT INSPECTED AREA IAW SOPM 20-20-02. NO CRACKS NOTED.   SANDED REPAIR AREA PER SRM 53-30-15-2R-1 PARA 4.B. (5).  VERIFIED CORRECTIVE ACTION 4.   MEASUREMENT TABLE VERIFIED.  REPAIR COMPLETE.
